# SDR AALA201710049008

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 25,872 hours, 10,233 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS ELECTRICAL SMELL ON FINAL, STRONGER AFT OF FIRST CLASS TO EMERGENCY EXIT DOOR.  REPLACED F/O'S DOME LT SOCKETS IAW AMM.
